# SDR UPS02439273

- Difficulty date: August 13, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 390 S-14R WEB FOUND CRACKED.  M/D BS 380-400 STR 14R WEB REPAIRED AS PER SRM 53-10-04 FIG 55.
